MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/17MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/17MM; TIBIAL INSERT FIXED
Model Number 02.07.0217SCF
Health Effect - Clinical Code Pain (1994)
Date of Event 11/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 november 2020: lot 188126: (b)(4) items manufactured and released on 21-nov-2018.Expiration date: 2023-11-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Clinical evaluation 6 months after revision tka anterior knee pain causes further revision, also because the patellar component was still from another manufacturer, along with ligament adjustments.The patella is exchanged and, as customary, the insert is also exchanged, for precautionary measure.No reason to suspect a faulty device.
 
Event or Problem Description
6 months after revision surgery (competitor products were revised and medacta gmk revision implanted) the patient returned due to anterior knee pain and patellar mal tracking.Revision surgery was performed with liner exchange and patellar component exchange and lateral release of the patellar ligament (previously to this surgery the patella inside was from another manufacturer).

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/17MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10959279
Report Number3005180920-2020-00870
Device Sequence Number14058219
Product Code JWH
UDI-Device Identifier07630030816833
UDI-Public07630030816833
Combination Product (Y/N)Y
Initial Reporter CountryIS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2023
Device Model Number02.07.0217SCF
Device Catalogue Number02.07.0217SCF
Device Lot Number188126
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight68